# SDR SWAA2023032316154

- Difficulty date: March 13, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 45,181 hours, 27,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Table
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLES AT SEAT ROWS 3C; 4C; 4A; 4F; 5B; 8B; 8E; 11C; 13C; 13A ; ARE CRACKED / SEPARATED.<[01] REPLACED TRAY TABLES AT SEAT ROWS 3C; 4C; 4A; 4F; 5B; 8B; 8E; 11C; 13C; 13A ; IAW CMM-25-21-42;[02] VERIFIED STEP 1; JOB COMPLETE; AUDIT C/W
